# SDR CALA2023061601888

- Difficulty date: June 12, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 98,691 hours, 23,701 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Sta 760 Lh Strng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME WEB ATTACH BRACKET FOR OVERHEAD BIN @ STA 760 L/H @ STRNGR 8. D. OSBORNE V921218 (M). CRACK ON FRAME WEB ATTACH BRACKET FOR OVERHEAD BIN @ STA 760 L/H @ STRNGR 8. D. OSBORNE V921218 (M). ADD EMP:V931845
